Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 12

All articles in this issue are freely accessible.

Symmetry of properly embedded special Weingarten surfaces in $\mathbf{H}^{3}$
Ricardo Sa Earp and Eric Toubiana.
Trans. Amer. Math. Soc. 351 (1999), 4693-4711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1675186
Homogeneous spaces with invariant projectively flat affine connections
Hirohiko Shima.
Trans. Amer. Math. Soc. 351 (1999), 4713-4726
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1675234
Warped products of metric spaces of curvature bounded from above
Chien-Hsiung Chen.
Trans. Amer. Math. Soc. 351 (1999), 4727-4740
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466944
A Schwarz lemma for multivalued functions and distortion theorems for Bloch functions with branch points
Ian Graham and David Minda.
Trans. Amer. Math. Soc. 351 (1999), 4741-4752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694292
Capacity convergence results and applications to a Berstein-Markov inequality
T. Bloom and N. Levenberg.
Trans. Amer. Math. Soc. 351 (1999), 4753-4767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1695017
On the coefficients of Jacobi sums in prime cyclotomic fields
F. Thaine.
Trans. Amer. Math. Soc. 351 (1999), 4769-4790
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475696
Möbius-like groups of homeomorphisms of the circle
Natasa Kovacevic.
Trans. Amer. Math. Soc. 351 (1999), 4791-4822
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473447
Examples of Möbius-like groups which are not Möbius groups
Natasa Kovacevic.
Trans. Amer. Math. Soc. 351 (1999), 4823-4835
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473446
Homology of the universal covering of a co-H-space
Norio Iwase, Shiroshi Saito and Toshio Sumi.
Trans. Amer. Math. Soc. 351 (1999), 4837-4846
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487618
Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence
R. Cominetti and O. Alemany.
Trans. Amer. Math. Soc. 351 (1999), 4847-4860
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1675174
Boundary value problems on infinite intervals
Jan Andres, Grzegorz Gabor and Lech Górniewicz.
Trans. Amer. Math. Soc. 351 (1999), 4861-4903
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1603870
Complex symplectic geometry with applications to ordinary differential operators
W. N. Everitt and L. Markus.
Trans. Amer. Math. Soc. 351 (1999), 4905-4945
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1637066
Behavior near the boundary of positive solutions of second order parabolic equations. II
E. B. Fabes, M. V. Safonov and Yu Yuan.
Trans. Amer. Math. Soc. 351 (1999), 4947-4961
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1665328
Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle
S. V. Konyagin and W. Schlag.
Trans. Amer. Math. Soc. 351 (1999), 4963-4980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487621
Optimal individual stability estimates for $C_{0}$-semigroups in Banach spaces
Volker Wrobel.
Trans. Amer. Math. Soc. 351 (1999), 4981-4994
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473458
Conformal iterated function systems with applications to the geometry of continued fractions
R. Daniel Mauldin and Mariusz Urbanski.
Trans. Amer. Math. Soc. 351 (1999), 4995-5025
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487636
When almost multiplicative morphisms are close to homomorphisms
Huaxin Lin.
Trans. Amer. Math. Soc. 351 (1999), 5027-5049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1603918
On the Normal Subgroups of $G_{2}(A)$
Douglas L. Costa and Gordon E. Keller.
Trans. Amer. Math. Soc. 351 (1999), 5051-5088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487611
*-polynomial identities of matrices with the transpose involution: The low degrees
Alain D'Amour and Michel Racine.
Trans. Amer. Math. Soc. 351 (1999), 5089-5106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1603886
American Mathematical Society